# SDR DJFA2007144

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N830LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258483
- Engine: Garrtt TFE7315BR
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22054903
- Part serial: 104436
- Condition: Seized
- Location: A/C Bay
- Part time: 7,683 hours, 4,817 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON TAXI AFTER LANDING APU GENERATED SMOKE IN THE CABIN; SWITCHING BLEED AIR OFF REDUCED THE SMOKE.  MAINTENANCE DISCOVERED THE ACM FROZEN AND A DUCT OVERHEATED TO THE POINT OF DISTORTION AND MELTING.  MAINTENANCE REPLACED THE ACM.
